# SDR AALA20110119MIA01

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 54,560 hours, 18,538 cycles
- System (JASC): 2760 · Drag Control System
- Part: Power Supply
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED EICAS SPOILER MESSAGE IN CRUISE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  FOUND NUMBER 2 POWER SUPPLY UNIT FAULTED.  REPLACED UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
